MathSciNet Relay Station
MathSciNet bibliographic data
MR2554347 (2010k:60140) 60G35 (93E10 93E11 94A12)
Caballero-Águila, R.; Hermoso-Carazo, A.; Jiménez-López, J. D.; Linares-Pérez, J.; Nakamori, S. Recursive estimation of discrete-time signals from nonlinear randomly delayed observations. Comput. Math. Appl. 58 (2009), no. 6, 1160–1168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement